# SDR HALA20250922285

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 22,016 hours, 4,772 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS - MCDU #1 SCREEN FLICKERING AFTER ENG START. BTB. REMOVED AND REPLACED MCDU #1 TEST OK PER:AMM 22-82-12.
